Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling on the hand after injecting Methamphetamine?

A couple days ago I injected meth in my hand and missed a little of it. It swelled up band hurt a lot at first, but now it s better with a red and doesn t really hurt unless I put pressure on it. The top of the lump and going between two knuckles has no feeling. Why is this happening?
Tue, 30 Aug 2016
Report Abuse
General & Family Physician 's  Response
Advice
Numbness is due compression of nerve by swelling. It will resolve after subsidence of swelling.
1.     Cold compression with ice 5 – 6 times daily
2.     Ibuprofen 600 mg every 8 hours after meal for 5 days
3.     Dexamethasone 0.5 mg every 12 hours for 3 days
4.     Keep your hand elevated and give rest to your hand
5.     Avoid future injection of methamphetamine

Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I injected meth into myself lastnight and I woke up this morning all swollen toes fingers hands were numb my fohead has recently been going numb on...